Please use this identifier to cite or link to this item:
Title: Discrete approximation and regularisation for the inverse conductivity problem
Authors: Rondi, Luca
Keywords: inverse problemsinstabilityregularisationΓ-convergencetotal variationfinite elements
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: We study the inverse conductivity problem with discontinuous conductivities. We consider, simultaneously, a regularisation and a discretisation for a variational approach to solve the inverse problem. We show that, under suitable choices of the regularisation and discreti-sation parameters, the discrete regularised solutions converge, as the noise level on the measurements goes to zero, to the looked for solution of the inverse problem.
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13162
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat 
15_RIMUT48.pdf3.99 MBAdobe PDFView/Open
Show full item record

CORE Recommender

Page view(s)

checked on Oct 17, 2018


checked on Oct 17, 2018

Google ScholarTM



This item is licensed under a Creative Commons License Creative Commons